Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Ehlers Danlos Syndrome type 4, hernia in stomach wall, rash, small bumps, itchy

i have a large hernia in my stomach wall, most of my small intestine has pushed through and some of my large intestine as well. I woke this morning with a rash on my back, sides and stomach, small bumps but very itchy. Could these 2 things be related? oh and it should be stated that i have Ehlers Danlos Syndrome type 4.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
The disease Ehlesr danlos syndrome does present with skin symptoms but these the rash with itching is not typically seen with it. So the condition is more likely to be of allergic in origin. A dermatologist will be in a best position to judge by examination whether the condition is related to EDS or an allergy. I hope my answer helps you to understand more about your condition. Please feel free to ask any more Questions.
Thanking you
Dr Samir
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor